International Journal of Qualitative Theory of Differential Equations and Applications

Volume 3, Number 2 , July-December (2017)

 

 

1.      A New Approach to the Boundary Value Problems of Discrete Hamiltonian Systems

Author: Jianshe Yu, Zhan Zhou                                      DOWNLOAD



2.      On the Almost Periodic Solution of a Class of Singularly Perturbed Differential Equations with Piecewise Constant Argument


Author: Rong Yuan                                                       
DOWNLOAD

 


3.      Periodicity in Neutral Functional Differential Equations by Direct Fixed Point Mapping

Author: Bo Zhang                                                         DOWNLOAD



4.      Periodic Solutions of Second-order Nonautonomous Impulsive Differential Equations

Author: Hao Zhang_, Zhixiang Li                               DOWNLOAD

 


5.      Permanence Implies the Existence of Interior Periodic Solutions for FDEs

Author: Xiao-Qiang Zhao                                           DOWNLOAD

 

 














Make a free website with Yola